# SDR CA090804001

- Difficulty date: July 29, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,996 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Condition: Sheared
- Location: Fuel Control
- Part time: 3,274 hours
- Component: Fuel Control
- Component part number: 324478974
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FCU INPUT SHAFT BEARING DISINTEGRATED AND FCU INPUT SHAFT COUPLING SHEARED. ENG LOST CONTROLLABILITY DURING TAXI OUT FOR TAKEOFF. FCU SHOWED NO PREVIOUS INDICATION OF BEARING DISTRESS ON ANY OF THE BEARING WASH OUT INSPECTIONS.  LAST PREVIOUS INSP WAS 85.3 HRS BEFORE FAILURE.  BOTH THE FCU AND THE FUEL PUMP HAVE BEEN REPLACED WITH OVERHAULED UNITS.
